Open Science Research Excellence
@article{(International Science Index):,
  title    = {An Alternative Method for Generating Almost Infinite Sequence of Gaussian Variables},
  author    = {Nyah C. Temaneh and  F. A. Phiri and  E. Ruhunga},
  country   = {},
  abstract  = {Most of the well known methods for generating
Gaussian variables require at least one standard uniform distributed
value, for each Gaussian variable generated. The length of the
random number generator therefore, limits the number of
independent Gaussian distributed variables that can be generated
meanwhile the statistical solution of complex systems requires a
large number of random numbers for their statistical analysis. We
propose an alternative simple method of generating almost infinite
number of Gaussian distributed variables using a limited number of
standard uniform distributed random numbers.},
    journal   = {International Journal of Electrical, Computer, Energetic, Electronic and Communication Engineering},  volume    = {5},
  number    = {2},
  year      = {2011},
  pages     = {141 - 145},
  ee        = {},
  url       = {},
  bibsource = {},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 50, 2011},